Rocky Mountain Journal of Mathematics

Completely monotonic functions of the form $s^{-b}(s^2+1)^{-a}$

Daniel S. Moak

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 17, Number 4 (1987), 719-726.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250126368

Digital Object Identifier
doi:10.1216/RMJ-1987-17-4-719

Mathematical Reviews number (MathSciNet)
MR923742

Zentralblatt MATH identifier
0648.33004

Citation

Moak, Daniel S. Completely monotonic functions of the form $s^{-b}(s^2+1)^{-a}$. Rocky Mountain J. Math. 17 (1987), no. 4, 719--726. doi:10.1216/RMJ-1987-17-4-719. https://projecteuclid.org/euclid.rmjm/1250126368


Export citation